# SDR 96ZZZX690

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8893K
- Make and model: Univar 1081
- Aircraft serial: 1081893
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Aileron
- Part time: 2,458 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF ORIGINAL CABLES, PARTS (CABLES) UNDER BALL ATTACHMENT WERE FOUND BROKEN AND FRAYED.  CABLE WAS SEVERELY KINKED DURING ORIGINAL INSTALLATION AND EVENTUALLY BROKEN.  NORMAL INSPECTION WOULD NOT SHOW DAMAGE.  SUBMITTER SUGGESTS REMOVAL OF COTTER PINS, 4 EACH, LEFT AND RIGHT.  LIFT OUT CABLE TO INSPECT, THEN, REINSTALL IF CABLES ARE FOUND ACCEPTABLE.
